# SDR ASOA05162

- Difficulty date: February 5, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC67033292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE FLOOR SUPPORT CHANNEL AT FS 280 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT CHANNEL AT FS 280 IAW AS EO 700-53-0037.  (M)
